| Model Number |
S-55-100-120-P6 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that during stent deployment interaction with the anatomy and/or other devices resulted in the ratchet being unable to properly engage/fully deploy the stent; thus resulting in reported difficult or delayed activation; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in the proximal superficial femoral artery.The supera stent delivery system was advanced to the target lesion.During deployment of the supera stent, the ratchet mechanism did not push the stent forward; it did not seem to be engaging appropriately.The physician made continued attempts, and the supera stent was finally able to be deployed.It was noted that the stent was implanted more proximal than was desired, and extended into the profunda artery.The target lesion was fully covered.Post dilatation was performed per standard protocol.No additional intervention was performed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.